Library Open Repository
Stability in paradigm biological systems
Rixon, AJ and Johnson, CR and Jones, AS (1998) Stability in paradigm biological systems. Journal of the Australian Mathematical Society - Series B, 40 (1). pp. 23-34. ISSN 0334-2700
rixon-johnson-j...pdf | Request a copy
Full text restricted
Available under University of Tasmania Standard License.
A discrete spatial model of a multi-species environment is formulated, and the behaviour of the system is studied. The model is used to explore stability and resilience of biological systems and discuss how they are dependent on spatial scale chosen.
|Journal or Publication Title:||Journal of the Australian Mathematical Society - Series B|
|Page Range:||pp. 23-34|
|Date Deposited:||24 Jun 2007|
|Last Modified:||18 Nov 2014 03:18|
|Item Statistics:||View statistics for this item|
Repository Staff Only (login required)
|Item Control Page|